Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the numbers $ \phi (a\sp{n}\pm b\sp{n})$


Author: A. Rotkiewicz
Journal: Proc. Amer. Math. Soc. 12 (1961), 419-421
MSC: Primary 10.43; Secondary 10.07
DOI: https://doi.org/10.1090/S0002-9939-1961-0125046-8
MathSciNet review: 0125046
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. G. Guderson, Some theorems of Euler $ \phi $-function, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 278-280. MR 0007756 (4:188d)
  • [2] U. Scarpis, Period. Mat. vol. 29 (1913) p. 138.
  • [3] G. D. Birkhoff and H. S. Vandiver, On integral divisors of $ {a^n} - {b^n}$, Ann. of Math. (2) vol. 5 (1904) pp. 173-180. MR 1503541
  • [4] J. V. Uspensky and M. A. Heaslet, Elementary number theory, New York and London, McGraw-Hill, 1939, p. 83, exercise 8.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.43, 10.07

Retrieve articles in all journals with MSC: 10.43, 10.07


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0125046-8
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society